# SDR AALA201808139030

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 58,886 hours, 29,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5935852503
- Condition: Corroded
- Location: Bs 947-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE HORIZONTAL LEG OF ANGLE AT THE LT GEAR WELL INBOARD SIDE OF TRAPEZOIDAL  PANEL AT BS 947 - 953. AIRCRAFT WAS GROUNDED.  REPLACED THE ANGLE IAW 51-00-05
